MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC

MEDTRONIC HEART VALVES DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC
Model Number PVC200
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pulmonary Valve Stenosis (2024); No Information (3190)
Date of Event 03/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the product specimen has not been returned for device analysis.Conclusion: multiple attempts to gather additional information and request product return have been made; however, these attempts have been unsuccessful.Without return of the product, no definitive conclusions could be drawn regarding the clinical observation.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
Medtronic received information that five years post implant of this 14mm bioprosthetic pulmonic valved conduit in a pediatric patient, this valve was replaced with a 16mm pulmonic valved conduit.No failure mechanism and no other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that this device was replaced due to right ventricle outflow tract to pulmonary artery conduit stenosis.Prior to the replacement procedure, the patient was asymptomatic.No other adverse patient effects were reported.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CONTEGRA
Common Device Name
CONDUIT,VALVED,PULMONIC
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6544525
Report Number2025587-2017-00739
Device Sequence Number10796378
Product Code MWH
UDI-Device Identifier00613994600271
UDI-Public00613994600271
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2013
Device Model NumberPVC200
Device Catalogue Number200H14
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2017
Supplement Date Received by ManufacturerNot provided
05/04/2017
Initial Report FDA Received Date05/04/2017
Supplement Report FDA Received Date05/04/2017
10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 YR
Patient Weight16